A 32-year-old male asked:
what is the definition or description of: duragesic (fentanyl) allergy?
1 doctor answer • 1 doctor weighed in
Anesthesiology 37 years experience
Duragesic Allergy: An allergy is caused by your immune system and can be of varying degrees. An allergy to Fentanyl, the narcotic in Duragesic, can cause itching and or a rash as well as anaphylaxis, a tumultuous immune response presenting as significant swelling accompanied by difficulty breathing. The adhesive in the patch itself can cause a skin reaction presenting as skin irritation as well as a severe rash.
902 viewsAnswered >2 years ago
Last updated Oct 30, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.